Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Computational-complexity of mu-calculation

Author(s):

R.D. Braatz, P.M. Young, J.C. Doyle, M. Morari
Conference/Journal:

IEEE Transactions on Automatic Control, vol. 39, no. 5, pp. 1000-1002
Abstract:



Year:

1994
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { BraEtal:1994:IFA_1576,
    author={R.D. Braatz and P.M. Young and J.C. Doyle and M. Morari},
    title={{Computational-complexity of mu-calculation}},
    journal={IEEE Transactions on Automatic Control},
    year={1994},
    volume={39},
    number={5},
    pages={1000--1002},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1576}
}
Permanent link